Alert archive / Pennsylvania / Snow Advisories in 2007

Snow Advisory 4, NWS State College, PA

February 22, 20074 counties in Pennsylvania

NWS State College, PA issued this snow advisory at Feb 22, 2007, 3:15 PM EST for 4 counties in Pennsylvania. It took effect at Feb 22, 2007, 4:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2007, 3:15 PM EST (20:15 UTC)
In effect from
Feb 22, 2007, 4:00 PM EST
Expired
Feb 23, 2007, 7:00 AM EST
In force
15 hr
Issued by
NWS State College, PA

Counties Cambria County, PA, McKean County, PA, Somerset County, PA, Warren County, PA

The radar

The State College radar (KCCX), 76 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCTP 222015
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
315 PM EST THU FEB 22 2007

...A FEW INCHES OF SNOW EXPECTED ACROSS THE NORTHWEST AND LAUREL
MOUNTAINS...

.SNOW SHOWERS WILL CONTINUE THROUGH THIS EVENING AND INTO TONIGHT
IN THE WAKE OF A POTENT ALBERTA CLIPPER SYSTEM. INCREASING UPSLOPE
WINDS WILL AID IN GENERATING LIGHT SNOW ACCUMULATIONS OVER THE
NORTHWEST MOUNTAINS AND LAUREL HIGHLANDS...WITH THE HIGHEST
SNOWFALL AMOUNTS EXPECTED TO FALL ACROSS THE SNOW BELT REGION OF
NORTHWEST WARREN COUNTY AS WELL AS THE HIGHER ELEVATIONS OF THE
SOUTHWEST MOUNTAINS.

PAZ004-005-024-033-230415-
/O.NEW.KCTP.SN.Y.0004.070222T2100Z-070223T1200Z/
WARREN-MCKEAN-CAMBRIA-SOMERSET-
315 PM EST THU FEB 22 2007

...SNOW ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. 

SNOW SHOWERS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT
ACROSS THE NORTHWEST AND LAUREL MOUNTAINS. LIGHT SNOW
ACCUMULATIONS ON THE ORDER OF 2 TO 4 INCHES ARE EXPECTED BY EARLY
FRIDAY MORNING. THE HIGHEST SNOWFALL AMOUNTS ARE EXPECTED TO FALL
OVER NORTHWEST WARREN COUNTY AS WELL THE HIGHER TERRAIN OF THE
SOUTHWEST MOUNTAINS...INCLUDING LOCATIONS SUCH AS LAUREL SUMMIT
AND MOUNT DAVIS IN SOMERSET COUNTY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

STEINBUGL/MARTIN
3 follow-up statements
000 
WWUS41 KCTP 230225
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
925 PM EST THU FEB 22 2007

...A FEW INCHES OF SNOW EXPECTED ACROSS THE NORTHWEST AND LAUREL
MOUNTAINS...

.SNOW SHOWERS WILL CONTINUE TONIGHT IN THE WAKE OF A POTENT
ALBERTA CLIPPER SYSTEM. INCREASING UPSLOPE WEST-NORTHWEST WINDS
WILL AID IN GENERATING LIGHT SNOW ACCUMULATIONS OVER THE NORTHWEST
MOUNTAINS AND LAUREL HIGHLANDS...WITH THE HIGHEST SNOWFALL AMOUNTS
EXPECTED TO FALL ACROSS THE SNOW BELT REGION OF NORTHWEST WARREN
COUNTY AS WELL AS THE HIGHER ELEVATIONS OF THE LAUREL MOUNTAINS.

PAZ004-005-024-033-231030-
/O.CON.KCTP.SN.Y.0004.000000T0000Z-070223T1200Z/
WARREN-MCKEAN-CAMBRIA-SOMERSET-
925 PM EST THU FEB 22 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

SNOW SHOWERS WILL CONTINUE OVERNIGHT ACROSS THE NORTHWEST AND
LAUREL MOUNTAINS. SNOW ACCUMULATIONS ON THE ORDER OF 2 TO 5 INCHES
ARE EXPECTED BY EARLY FRIDAY MORNING. THE HIGHEST SNOWFALL
AMOUNTS ARE EXPECTED TO FALL OVER NORTHWEST WARREN COUNTY AS WELL
THE HIGHER TERRAIN OF THE LAUREL MOUNTAINS...INCLUDING LOCATIONS
SUCH AS LAUREL SUMMIT AND MOUNT DAVIS IN SOMERSET COUNTY. 

THE STRONG AND GUSTY NORTHWEST WINDS WILL ALSO MAKE IT DIFFICULT
TO TRAVEL...WITH BLOWING AND DRIFTING SNOW LIMITING VISIBILITIES
AND MAKING IT DIFFICULT TO KEEP THE ROADS CLEARED.

THE SNOW IS EXPECTED TO TAPER OFF AROUND SUNRISE. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

DANGELO
000 
WWUS41 KCTP 230956
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 AM EST FRI FEB 23 2007

PAZ004-005-024-033-231200-
/O.CON.KCTP.SN.Y.0004.000000T0000Z-070223T1200Z/
WARREN-MCKEAN-CAMBRIA-SOMERSET-
456 AM EST FRI FEB 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING.

NORTHWEST WINDS WILL CONTINUE SNOW SHOWERS EARLY THIS MORNING
BEFORE DIMINISHING AFTER SUNRISE. TOTAL SNOW ACCUMULATIONS ON THE
ORDER OF 2 TO 5 INCHES ARE EXPECTED BY 7 AM. THE HIGHEST SNOWFALL
AMOUNTS ARE EXPECTED TO FALL OVER NORTHWEST WARREN COUNTY AS WELL
THE HIGHER TERRAIN OF THE LAUREL MOUNTAINS... INCLUDING LOCATIONS
SUCH AS LAUREL SUMMIT AND MOUNT DAVIS IN SOMERSET COUNTY.

THE STRONG AND GUSTY NORTHWEST WINDS WILL ALSO MAKE IT DIFFICULT
TO TRAVEL...WITH BLOWING AND DRIFTING SNOW LIMITING VISIBILITIES
AND MAKING IT DIFFICULT TO KEEP THE ROADS CLEARED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS41 KCTP 231225
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
725 AM EST FRI FEB 23 2007

...SNOW SHOWERS WILL GRADUALLY DIMINISH TODAY...

.COLD AIR AND THE GUSTY NORTHWEST WIND THAT BROUGHT FREQUENT SNOW
SHOWERS AND NARROW BANDS OF HEAVIER SQUALLS WILL GRADUALLY ABATE
THIS MORNING. SCATTERED SNOW SHOWERS PERSISTING INTO THIS
AFTERNOON WILL STILL BRING ANOTHER INCH OR TWO OF SNOW
ACCUMULATION TO SOME LOCATIONS.

PAZ004-005-024-033-231330-
/O.EXP.KCTP.SN.Y.0004.000000T0000Z-070223T1200Z/
WARREN-MCKEAN-CAMBRIA-SOMERSET-
725 AM EST FRI FEB 23 2007

...SNOW ADVISORY HAS EXPIRED...

THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS WILL CONTINUE TO GUST OVER 25 MPH AT TIMES INTO
EARLY THIS AFTERNOON AND COMBINE WITH COLD...MOIST AIR BEING
LIFTED INTO THE MOUNTAINS...TO PRODUCE NARROW BANDS OF SNOW
SHOWERS AND A FEW SQUALLS. 

SOME LOCATIONS COULD SEE ANOTHER INCH OR TWO OF SNOW ACCUMULATION
THROUGH NOON FROM SCATTERED SNOW SHOWERS. HOWEVER...WIDESPREAD
ACCUMULATING SNOW HAS ENDED IN MOST AREAS OF NORTHWESTERN
PENNSYLVANIA. 

USE EXTRA CAUTION IF YOU PLAN TO TRAVEL THIS MORNING AS MANY
UNTREATED ROADS WILL BE SNOW COVERED AND SLIPPERY.

$$

LAMBERT

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this snow advisory went out at Feb 22, 12:09 PM EST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 22, 12:09 PM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1209 PM EST THU FEB 22 2007

.SHORT TERM /REST OF TODAY/...
UPDATE TO CLEAN UP MORNING WORDING AND REMOVE THUNDER FROM GRIDS
AND TEXT FORECAST. INTENSE LINE OF MOD TO HVY SHSNRA NOW EXITING
ERN SECTIONS AND HAVE TWEAKED POPS ACCORDINGLY.

WILL BE LOOKING INTO A POTENTIAL WIND ADVY FOR TNT. NEW ZONES OUT
SHORTLY.

&&

.PREV DISCUSSION...
/ISSUED 335 AM EST THU FEB 22 2007/

SHORT TERM /TODAY/...

AN INTERESTING DAY IN STORE AS A POTENT ALBERTA CLIPPER RACES THRU
THE REGION. SYSTEM ACTUALLY HAD A FEW LIGHTNING STRIKES ASSOC WITH
IT LAST EVENING...AND WATER VAPOR SHOWS A NICE AREA OF MID LEVEL
DRYING DEVELOPING IN THE WAKE OF THE TIGHT SWIRL COMING INTO THE
CTRL GR LAKES.

MODELS DRIVE A STRONG UPPER JET SOUTHEAST INTO THE OHIO VALLEY
WITH PA COMING UNDER THE LEFT EXIT EARLY IN THE DAY. GUIDANCE IS
CONSISTENT IN SHOWING STEEPENING MID LEVEL LAPSE RATES AND ERODING
STABILITY DEVELOPING QUICKLY THIS MORNING. BY MID TO LATE MORNING
T-TOTALS ARE FCST TO EXCEED 50 IN MOST AREAS.

THE SFC TROF SHUD PASS OR REFORM EAST OF THE CENTRAL MOUNTAINS BY
EARLY AFTERNOON BRINGING AN END TO THE BEST THREAT FOR SNOW
SQUALLS/ISOLATED THUNDER...BUT COLD AIR POURING IN WILL KEEP THE
CHANCE OF SNOW OR RAIN SHOWERS AND FLURRIES.

CONSIDERED A WIND ADV WITH SURROUNDING OFFICES THIS MORNING...BUT
HAVE CHOSEN TO PASS FOR NOW AS IT LOOKS LIKE BEST ISALLOBARIC
PRESSURE CENTER WILL PASS NORTH OF THE REGION AND NOT UNTIL LATE
TONIGHT. USUALLY LIKE TO SEE 6 HOUR RISES IN EXCESS OF ABOUT 6 OR
7 MB TO GET INTO ADV CRITERIA. IT WILL GET GUSTY BUT HAVE KEPT
WIND GUSTS IN THE 35-40 MPH RANGE FOR THE MOST PART AS PROGGED
850 WINDS IN THE ANOMALY CHARTS ONLY IN THE 1-2 STD DEV ABOVE
NORMAL RANGE.

LA CORTE

LONG TERM /TONIGHT THROUGH WEDNESDAY/...

NEXT FRONTAL SYSTEM HAS BEEN ADVERTISED FOR DAYS TO BEGIN MOVING
IN SOMETIME LATE SAT NIGHT OR SUNDAY. STILL LOOKS POTENTIALLY
MESSY WITH COLD AIR DAMMING CREATING A WINTRY MIX POSSIBILITY.
STILL TOO EARLY TO GET VERY DETAILED BUT WENT FOR A WINTRY MIX
CHANGING TO RAIN SUNDAY. MODELS SUGGEST IT WILL TAKE UNTIL SOME
TIME TUES TO RID US OF THAT SYSTEM BEFORE NEW HIGH PRESSURE IS
ALLOWED TO BUILD IN FOR MID WEEK.

LA CORTE

AVIATION /08Z-06Z/...

MOIST LOWER ATMOSPHERE AFTER SNOW-MELT IN RECENT DAYS COMBINED WITH
FALLING TEMPS OVERNIGHT WILL CREATE PATCHY FOG AND LOCAL...MAINLY
MVFR VSBYS THROUGH THE MORNING HOURS. A SHORTWAVE TROF/LOW PRESSURE
SYSTEM WILL MOVE EAST ACROSS THE REGION TODAY. MOISTURE INCREASING
AHEAD OF THE SYSTEM WILL LEAD TO LOWERING AND THICKENING CIGS AND
SCATTERED SHOWERS THROUGH THE DAY. CIGS WILL BE VFR FOR THE MOST
PART BUT EARLY THIS MORNING...FOR SEVERAL HOURS AROUND
SUNRISE...AREAS OF MVFR AND LCL IFR WILL PREVAIL. SHOWER ACTIVITY
..MAINLY RAIN ACROSS THE SOUTH...RAIN AND SNOW MIXED ACROSS THE
NORTH...WILL BE MAINLY LIGHT WITH ONLY TEMPORARY VSBY/CIG REDUCTIONS
EXPECTED.

GARTNER

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...STEINBUGL
Hazardous weather outlook, Feb 22, 4:06 AM EST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 AM EST THU FEB 22 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-230915-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
406 AM EST THU FEB 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TONIGHT

A FRONTAL SYSTEM MOVING THROUGH THE REGION TODAY WILL BRING A
MIXTURE OF RAIN AND SNOW SHOWERS...WITH HEAVY SQUALLS POSSIBLE IN
SOME AREAS. WIDESPREAD HEAVY SNOW IS NOT ANTICIPATED...BUT
HAZARDOUS TRAVEL CONDITIONS COULD DEVELOP AS THE PRECIPITATION
MOVES ACROSS THE AREA.

NO ADVISORIES OR WARNINGS ARE ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL SYSTEM IS EXPECTED TO APPROACH THE REGION BY LATER IN
THE WEEKEND. THE POTENTIAL EXISTS FOR A WINTRY MIX AT THE ONSET OF
THE STORM...POSSIBLY CAUSING A LIGHT COATING OF SNOW OR ICE. THE
MIXED PRECIPITATION SHOULD CHANGE TO ALL RAIN DURING THE DAY
SUNDAY. THE POTENTIAL FOR RAIN AND SNOW MELT WILL HAVE TO BE
MONITORED TO DETERMINE IF ANY THREAT FOR FLOODING MAY DEVELOP. NO
WATCHES OR WARNINGS ARE ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LA CORTE

In the hours before

Special weather statement, Feb 22, 9:45 AM EST, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
945 AM EST THU FEB 22 2007

PAZ006-011-012-017>019-024>028-034-037-041-045-046-049-221545-
BEDFORD-BLAIR-CAMBRIA-CAMERON-CLEARFIELD-HUNTINGDON-JUNIATA-MIFFLIN-
NORTHERN CENTRE-NORTHERN CLINTON-NORTHERN LYCOMING-POTTER-
SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-TIOGA-UNION-
945 AM EST THU FEB 22 2007

...A SNOW SQUALL WILL AFFECT BEDFORD...JUNIATA...HUNTINGDON...
BLAIR...MIFFLIN...TIOGA...CLEARFIELD...CAMERON...CAMBRIA...POTTER...
UNION...CLINTON...LYCOMING AND CENTRE COUNTIES...

AT 941 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
INTENSE SNOW SQUALL ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF
WELLSVILLE TO 9 MILES EAST OF CLEARFIELD TO 6 MILES SOUTH OF
PORTAGE...MOVING EAST AT 50 MPH. THE SQUALL WILL BE NEAR
GENESEE...WHARTON...SKI GAP...SANDY RIDGE AROUND 950
AM...TYRONE...TIPTON...SINKING VALLEY...ROARING SPRING AROUND 955
AM...ULYSSES AND TAMARACK AROUND 1000 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 124 AND 195...I-99 BETWEEN MILE MARKERS 14
AND 51.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 22...ROUTE 22/522...ROUTE 220...ALT ROUTE 220...ROUTE
322...ROUTE 322/22...ROUTE 522...STATE ROAD 14...STATE ROAD 26...
STATE ROAD 45...STATE ROAD 120...STATE ROAD 350...STATE ROAD 449...
STATE ROAD 453.

THE SNOW WILL RAPIDLY DROP VISIBILITIES IN THE SQUALL TO LESS THAN A
QUARTER OF A MILE. USE EXTREME CAUTION IF YOU MUST TRAVEL INTO OR
THROUGH THIS POTENTIALLY DANGEROUS SNOW SQUALL.

FORECASTER: STEINBUGL
Special weather statement, Feb 22, 10:48 AM EST, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1048 AM EST THU FEB 22 2007

PAZ028-037-041-042-046-049>053-056-057-063-221700-
JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-CUMBERLAND-
1048 AM EST THU FEB 22 2007

...A FAST MOVING SNOW SQUALL TO AFFECT EAST CENTRAL PENNSYLVANIA...

AN INTENSE...FAST MOVING SNOW SQUALL WILL QUICKLY MOVE EAST
ACROSS THE AREA AT 40 TO 50 MPH. BRIEF...HEAVY SNOWFALL WILL
RAPIDLY REDUCE VISIBILITIES TO A QUARTER MILE OR LESS ALONG AND
NORTH OF INTERSTATE 80. A QUICK COATING OF SNOW IS ALSO POSSIBLE.

PRECIPITATION MAY START OUT AS LIGHT TO MODERATE RAIN AND THEN
QUICKLY CHANGE OVER TO SNOW SOUTH OF INTERSTATE 80 ACROSS THE
CENTRAL RIDGE AND VALLEY REGION. EXPECT VISIBILITIES TO BE
REDUCED TO A MILE OR LESS OVER THESE LOCATIONS. LITTLE TO NO SNOW
ACCUMULATION IS EXPECTED.

MOTORISTS SHOULD EXERCISE CAUTION IF TRAVELING INTO OR THROUGH
THIS POTENTIALLY DANGEROUS SQUALL.

STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 3:14 PM ESTWind AdvisoryCTPBedford, Blair, Cambria, Somerset19 hr

Nearby

Snow Advisories in Pennsylvania, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.